MAUDE Adverse Event Report: ICU MEDICAL, INC. ICU MEDICAL; STOPCOCK, I.V. SET

ICU MEDICAL, INC. ICU MEDICAL; STOPCOCK, I.V. SET
Model Number B2128
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
This rn and sedation doctor noticed air pockets throughout three connected mri tubing, while sedating a patient in mri.No large air pockets were present when propofol was initially primed.This rn reprimed the tubing multiple times and air bubbles were observed after each priming.Once this rn observed all air bubbles gone in tubing.Tubing was attached to patient and propofol drip was started.After starting propofol, this rn and dr.[redacted] observed large air pockets forming at one of the connection sites between mri tubing.Drip was stopped before air got to the patient and faulty tubing was removed before restarting propofol drip.

Brand Name
ICU MEDICAL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key24578943
Report Number24578943
Device Sequence Number21451298
Product Code FMG
UDI-Device Identifier00887709003309
UDI-Public(01)00887709003309
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
Report Date (Section F) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberB2128
Device Catalogue NumberB2128
Device Lot Number14143720
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/21/2026